Completeness of eigenfunctions of seminormal operators

Clancey Kevin F.: Completeness of eigenfunctions of seminormal operators. In: Acta scientiarum mathematicarum, (39) 1-2. pp. 31-37. (1977)

[thumbnail of math_039_fasc_001_002_031-037.pdf]
Cikk, tanulmány, mű

Download (845kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 31-37
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 37. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:55

Actions (login required)

View Item View Item